# SDR AALA202003309003

- Difficulty date: March 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 11,176 hours, 4,260 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Tube
- Condition: Blocked
- Location: Apu Vent
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B, P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER ENGINE START SFO UPON APU SHUTDOWN ANOTHER FLIGHT CREW REPORTED FLAMES /SMOKE COMING  FROM APU EXHAUST, ARFF RESPONDED RETURNED TO GATE NO COCKPIT INDICATIOS OF APU FIRE OR ECAM  INDICATIONS OF MALFUNCTION.  TROUBLESHOT PER TSM 49-00-81. FOUND APU GEARBOX VENT TUBE BLOCKED. CLEANED VENT TUBE AND FITTING IAW AMM 49-26-55.
